MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660090S
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during surgery with using gamma 4 u-lag screw, as it appeared that the femoral head were separated by hammering in the u-blade.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no evidence was provided for evaluation.The batch record could not be reviewed because the affected device was not returned, and the lot number communicated was incorrect.No corrective actions are required at this time.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More information such as patient medical records as well as the affected device must be available in order to determine the exact root cause of the issue.The operative technique provides warnings for a safe procedure; take care during u-blade insertion with the hammer to avoid implant and/or bone damage.Observe the indicator rings of the rc guide and rc inserter to stop hammering when the u-blade is in its final position, indicator rings aligned.Take care during the procedure to avoid unintended bone and soft tissue damage which could lead to severe post-operative complications, such as avascular necrosis, which may lead to implant failure.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23357373
Report Number0008031020-2025-01987
Device Sequence Number8861023
Product Code HSB
UDI-Device Identifier07613327591804
UDI-Public(01)07613327591804(17)350731(10)K13C14F
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number81660090S
Device Lot NumberK13C14F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexFemale